# SDR AALA202108022992

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,705 hours, 14,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sticking
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR VERY HARD TO OPEN AND CLOSE. REMOVED AND REPLACED THE GLIDE ARM PIN (AALA202108029609), SCREW, AND KEY WASHER (AALA202108024872) ON THE LEFT FORWARD ENTRY DOOR GUIDE ARM PER AMM 52-11-21.
